http://dx.doi.org/10.1006/jmaa.1998.6056

">
 

Title

Strong approximation of copulas

Authors

Authors

X. Li; P. Mikusinski;M. D. Taylor

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

Mathematics, Applied; Mathematics

Abstract

We introduce strong convergence with regard to approximation of copulas. This new type of convergence is useful in dealing with the *-product of Darsow, Nguyen, and Olsen for copulas. We also provide tools for constructing strong approximations of copulas by using partitions of unity. (C) 1998 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

225

Issue/Number

2

Publication Date

1-1-1998

Document Type

Article

Language

English

First Page

608

Last Page

623

WOS Identifier

WOS:000075893900014

ISSN

0022-247X

Share

COinS